Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Scaling Laws for the Multidimensional Burgers Equation with Quadratic External Potential
Авторы: Leonenko N.N., Ruiz-Medina M.D.
Journal of Statistical Physics, Vol. 124, No. 1, July 2006, p. 191-205.
The reordering of the multidimensional exponential quadratic operator in coordinate-momentum space (see X. Wang, C.H. Oh and L.C. Kwek (1998). J. Phys. A.: Math. Gen. 31:4329-4336) is applied to derive an explicit formulation of the solution to the multidimensional heat equation with quadratic external potential and random initial conditions. The solution to the multidimensional Burgers equation with quadratic external potential under Gaussian strongly dependent scenarios is also obtained via the Hopf-Cole transformation. The limiting distributions of scaling solutions to the multidimensional heat and Burgers equations with quadratic external potential are then obtained under such scenarios.